# SDR AALA201906069019

- Difficulty date: March 6, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N774XF
- Make and model: Airbus A319-112
- Aircraft serial: 2019
- Aircraft time: 52,831 hours, 26,049 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stiffener
- Part number: 53110930200
- Condition: Cracked
- Location: Window Post
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STIFFENER AT FR 4, RH WINDOW POST HAS A .800" X .430" X .020" CRACK AND GOUGE. REPAIRED WINDOW POST IAW EO COO-EO-2019-7827-00 SB A320-53-1403.
